# SDR USAA960751

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 708
- Part time: 41,590 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .75 INCH CRACK BS 708 STRINGER 18R, SHEAR BEAM WEB.  INSTALLED REPAIR KIT, REPAIRED PER EO NR 5393G256 AND BOEING DRAWING NR 65C29228.  (M)
